RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2003, Issue 7, Pages 174–188 (Mi vchgu122)  

Mathematics

Об оптимальности метода невязки

V. P. Tananaa, N. M. Yaparovab

a Chelyabinsk State University
b South Ural State University, Chelyabinsk

Full text: PDF file (221 kB)
References: PDF file   HTML file

Citation: V. P. Tanana, N. M. Yaparova, “Об оптимальности метода невязки”, Vestnik Chelyabinsk. Gos. Univ., 2003, no. 7, 174–188

Citation in format AMSBIB
\Bibitem{TanYap03}
\by V.~P.~Tanana, N.~M.~Yaparova
\paper Об оптимальности метода невязки
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2003
\issue 7
\pages 174--188
\mathnet{http://mi.mathnet.ru/vchgu122}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu122
  • http://mi.mathnet.ru/eng/vchgu/y2003/i7/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:41
    Full text:15
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021